Journal of Statistical Theory and Applications

Volume 12, Issue 2, August 2013, Pages 200 - 207

A Measure of Inaccuracy in Order Statistics

Authors
Richa Thapliyal, H.C. Taneja
Corresponding Author
Richa Thapliyal
Available Online 1 August 2013.
DOI
https://doi.org/10.2991/jsta.2013.12.2.7How to use a DOI?
Keywords
Kullback relative information, Kerridge inaccuracy, Order statistics, Survival function
Abstract
In this article, we consider a measure of inaccuracy between distributions of the i-th order statistics and parent random variable. It is shown that the inaccuracy measure characterizes the distribution function of parent random variable uniquely. We also discuss some properties of the proposed measure.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
12 - 2
Pages
200 - 207
Publication Date
2013/08
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2013.12.2.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Richa Thapliyal
AU  - H.C. Taneja
PY  - 2013
DA  - 2013/08
TI  - A Measure of Inaccuracy in Order Statistics
JO  - Journal of Statistical Theory and Applications
SP  - 200
EP  - 207
VL  - 12
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2013.12.2.7
DO  - https://doi.org/10.2991/jsta.2013.12.2.7
ID  - Thapliyal2013
ER  -